# SDR SWIA200921963

- Difficulty date: July 4, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 17,619 hours, 13,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT BROKEN.  (SVC CHECK)  REPLACED LIGHT ASSEMBLY.
